Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


joewith pain
Jan 19, 2004

i visited three different pharmacists and asked how much tylenol per day was safe and each said only 2 grams in 24 hours. what does one believe 2 grams or 4 grams in 24 hours.i have been taking 325 mg. every 4 hours for a total of 1950 mgs a day and my pain breaks through. can i take a little more.alot of people on websites say 4grams is safe

Response from Dr. Henry

You don't mention what is the status of your liver function and which HIV medications you are on. My answer might vary depending on those factors. KH



Previous
Pain Management
Next
poppers and treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement